# SDR DALA2024092309324

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 81,981 hours, 32,427 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 695 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:609. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR AT 4L DOOR.ARMED DOOR LIGHT FOR SLIDE OPS OK PER B757 AMM CH 52-71. (0567677)
